# SDR 99ZZZX2125

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6913A
- Make and model: Piper PA-23-250
- Aircraft serial: 277954108
- System (JASC): 6120 · Propeller Controlling System
- Part: Stop
- Condition: Loose
- Location: Cockpit
- Part time: 1,795 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN COVER WAS REMOVED FROM QUADRANT, ALL WASHER TYPE STOPS WERE FOUND LOOSE AND NUTS COMING OFF.  NO STOP NUT.
